# SDR HALA2016062800258

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,316 hours, 35,329 cycles
- Engine: Ge CF680A2
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS.  ON TAKEOFF LEFT ENGINE MAX THRUST 103 PERCENT UNABLE TO INCREASE ABOVE 103 PERCENT .29 DEGREES-C AERO DATA REDUCED TARGET 104.1, MAX 107.3.  T/S IAW FIM 73-21, FT 811.  PERFORMED TESTS AMM 71-00-00 GROUND TESTS 3, 4 CHECKED INLET PROBES.  ALL PARAMETERS NORMAL. EEC PIMU BITE CHECKED OK.  NO MSGS, A/C RTS N1, CMD 105.9, ACT 105.9, EGT 892, N2 105.2, FF 17855, FP 120.
